Jump to content
Acne.org
Search In
Find results that contain...
Find results in...
  • entries
    3
  • comments
    0
  • views
    3545

Days 1&2 of Claravis

Stormibabe

199 views

Hello and welcome to my blog :redface:

the only reason i am posting days 1&2 because i already have SIDE EFFECTS.

i started Claravis on Thursday i am 17 years old and my derm has be on 50mgs a day.

So lets get started shall we?

DAY ONE

I was a little nervous not gonna lie.

10 MG in the morning.. no side effects.

40MG at night... Slight headache, slight back pain, and oddly hyper!!

DAY TWO

10MG in the morning.. again no side effects...

40MG at night... worsening headache on the entire right side of my head and back of the left side, blurred vision, Ringing right away in left ear, Dizziness, Spacing out, Feeling of NUMBNESS on my forehead, Trouble Focusing [my eyes that is]

these side affects went away after one whole hour.

i have no idea why i am having these side effects but it made me very scared to take my 40 tomorrow only because i am afraid it could be much worse!

it's only day two maybe i should stop the 40 and just take the ten?

please anyone let me know if you have experienced this and for how long!

i would love to hear your thoughts.

i do recommend moisturizing before you start the medication so far so good for me i did get a tad bit of the dry skin right away too.



0 Comments


There are no comments to display.

Guest
Add a comment...

×   Pasted as rich text.   Paste as plain text instead

  Only 75 emoji are allowed.

×   Your link has been automatically embedded.   Display as a link instead

×   Your previous content has been restored.   Clear editor

×   You cannot paste images directly. Upload or insert images from URL.

  • Personalized Advice Quiz - All of Acne.org in just a few minutes

×